American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41.00) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] W. A. J. Luxemburg and J. Korevaar. Entire functions and M\"untz-Sz\'asz type approximation . Trans. Amer. Math. Soc. 157 (1971) 23-37. MR 0281929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Thomas H. MacGregor. Approximation by polynomials subordinate to a univalent function . Trans. Amer. Math. Soc. 148 (1970) 199-209. MR 0257378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Edgar Asplund. \v Ceby\v sev sets in Hilbert space . Trans. Amer. Math. Soc. 144 (1969) 235-240. MR 0253023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] E. W. Cheney, C. R. Hobby, P. D. Morris, F. Schurer and D. E. Wulbert. On the minimal property of the Fourier projection . Trans. Amer. Math. Soc. 143 (1969) 249-258. MR 0256044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. E. Edwards. Uniform approximation on noncompact spaces . Trans. Amer. Math. Soc. 122 (1966) 249-276. MR 0196472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. J. Price and Robert E. Zink. On sets of completeness for families of Haar functions . Trans. Amer. Math. Soc. 119 (1965) 262-269. MR 0184023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] B. R. Kripke and T. J. Rivlin. Approximation in the metric of $L\sp{1}(X,\,\mu )$ . Trans. Amer. Math. Soc. 119 (1965) 101-122. MR 0180848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] G. G. Lorentz. Lower bounds for the degree of approximation . Trans. Amer. Math. Soc. 97 (1960) 25-34. MR 0117487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] John R. Rice. The characterization of best nonlinear Tchebycheff approximations . Trans. Amer. Math. Soc. 96 (1960) 322-340. MR 0117490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] R. B. Saxena. Convergence of interpolatory polynomials, $(0,\,1,\,2,\,4)$\ interpolation . Trans. Amer. Math. Soc. 95 (1960) 361-385. MR 0111963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. J. Price. Orthonormal sets with non-negative Dirichlet kernels . Trans. Amer. Math. Soc. 95 (1960) 256-262. MR 0111968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] P. C. Rosenbloom and D. V. Widder. Expansions in terms of heat polynomials and associated functions . Trans. Amer. Math. Soc. 92 (1959) 220-266. MR 0107118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Mary Weiss. On the law of the iterated logarithm for uniformly bounded orthonormal systems . Trans. Amer. Math. Soc. 92 (1959) 531-553. MR 0107117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] T. S. Motzkin and J. L. Walsh. Polynomials of best approximation on a real finite point set. I . Trans. Amer. Math. Soc. 91 (1959) 231-245. MR 0108673.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jacob Korevaar. Pansions and the theory of Fourier transforms . Trans. Amer. Math. Soc. 91 (1959) 53-101. MR 0104975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] I. I. Hirschman. Weighted quadratic norms and ultraspherical polynomials. II . Trans. Amer. Math. Soc. 91 (1959) 314-329. MR 0107773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Richard Askey and Isidore Hirschman. Weighted quadratic norms and ultraspherical polynomials. I . Trans. Amer. Math. Soc. 91 (1959) 294-313. MR 0107772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] T. D. Riney. A finite recursion formula for the coefficients in asymptotic expansions . Trans. Amer. Math. Soc. 88 (1958) 214-226. MR 0095376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Eugene E. Kohlbecker. Weak asymptotic properties of partitions . Trans. Amer. Math. Soc. 88 (1958) 346-365. MR 0095808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] J. L. Walsh. On approximation by bounded analytic functions . Trans. Amer. Math. Soc. 87 (1958) 467-484. MR 0096816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia